# SDR 9516109949

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN BOTH THE LEFT AND RIGHT FS 996 UPPER TO LOWER FRAME ATTACH FITTINGS.  REPLACED FITTINGS PER SRM 51-01 AND DWG 5913700.
